# SDR SIMA200404601

- Difficulty date: February 4, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14524978001
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND HORIZONTAL STAB HAS PLAY AT RIGHT AFT HINGE MOUNT PIN.  REPAIRED HORIZONTAL STAB REAR MOUNT BUSHING IAW EMB 145 SRM 55-10-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
